Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 8, No. 1

pp. 1—168 (July 2014)                      Contents


Fuzzy cosmall submodules

Taybeh Amouzegar, Yahya Talebi

Pages  1-5

Download(s) [PDF]    


Properties of soft sets associatied with new operations

V. Renukadevi, S. D. Shanthi

Pages  7-17

Download(s) [PDF]    


Intuitionistic fuzzy incline matrix and determinant 

Sanjib Mondal, Madhumangal Pal

Pages  19-32

Download(s) [PDF]    


Hesitant fuzzy rough sets through hesitant fuzzy relations

D. Deepak D, Sunil Jacob John

Pages  33-46

Download(s) [PDF]    


()-fuzzy prime ideals in ternary semirings

T. Anitha, P. Dheena, D. Krishnaswamy

Pages  47-54

Download(s) [PDF]    


() intuitionistic fuzzy quasi uniform faintly regular continuous mapping

G. K. Revathi, E. Roja, M. K. Uma

Pages  55-71

Download(s) [PDF]    


Lattice theoretical aspects of fuzzy Mealy machine

Sanjay Morye, Shrikant Chaudhari, Shainivas Dhure

Pages  73-87

Download(s) [PDF]    


Representation of trapezoidal fuzzy numbers with shape function

Salim Rezvani, Mohammad Molani

Pages  89-112

Download(s) [PDF]    


Proximity of soft sets

H. Hazra, P. Majumdar, S. K. Samanta

Pages  113-123

Download(s) [PDF]    


Soft fuzzy soft homotopy and its topological foldings of a soft fuzzy soft manifold

T. Yogalakshmi, E. Roja, M. K. Uma

Pages  125-139

Download(s) [PDF]    


Fuzzy -continuity and fuzzy -open sets

V. Seenivasan, K. Kamala

Pages  141-148

Download(s) [PDF]    


More results on highly irregular bipolar fuzzy graphs

Hossein Rashmanlou, Young Bae Jun, R. A. Borzooei

Pages  149-168

Download(s) [PDF]